Ask The Doctor > Questions & Answers > Can I take Diltiazem with Viagra?

Can I take Diltiazem with Viagra?

Patient: I take cumadin for afib as well as cardizem and highbp pill is it safe for me to take viagra for ed

 

 

Doctor: Sildenafil (Viagra) can prolong the effect of Cardizem, and vice versa. This is considered a moderate drug interaction, not a serious one but you should still be cautious. If both are taken together, the effect of either or both drugs will be lowering the BP too much. If you will decide to take both, symptoms to watch out for are chest tightness, shortness of breath, visual disturbances, fainting, and prolonged erection (more than 4 hours). There is no known serious drug interaction with Coumadin, Benicar, Aggrenox and Viagra. I do hope I have answered your question and take care always.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment